# SDR SWAA2012111909570

- Difficulty date: November 2, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 21,089 hours, 12,522 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6548674
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FWD UPPER 191 FL CRACKED.  REPAIRED DAMAGED AREA PER SRM 51-70-05 REPAIR 10.
